# SDR MWEA98364

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARK ON RIGHT WING INBOARD FIXED VANE LEADING EDGE.  MAINTENANCE BLENDED MARK.
